# SDR DHL9871712C

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Bent
- Location: Bs 605
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, L ANGLE AT STA 605, AT RBL 64 BENT AT FWD END OF AIR DUCT.  REPLACED ANGLE FROM 605 TO 620 PER SRM 51-10-1, N/R 3188.
